RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie Impériale des Sciences de St.-Pétersbourg. VI série, 1916, Volume 10, Issue 17, Pages 1693–1704 (Mi izv6262)  

Sur les espèces les plus avantageuses des projections coniques

N. J. Zinger (Cinger)


Full text: PDF file (1553 kB)
Received: 31.10.1916

Citation: N. J. Zinger (Cinger), “Sur les espèces les plus avantageuses des projections coniques”, Bulletin de l'Académie Impériale des Sciences de St.-Pétersbourg. VI série, 10:17 (1916), 1693–1704

Citation in format AMSBIB
\Bibitem{Zin16}
\by N.~J.~Zinger (Cinger)
\paper Sur les esp\`eces les plus avantageuses des projections coniques
\jour Bulletin de l'Acad{\'e}mie Imp{\'e}riale des Sciences de St.-P{\'e}tersbourg. VI s{\'e}rie
\yr 1916
\vol 10
\issue 17
\pages 1693--1704
\mathnet{http://mi.mathnet.ru/izv6262}


Linking options:
  • http://mi.mathnet.ru/eng/izv6262
  • http://mi.mathnet.ru/eng/izv/v10/i17/p1693

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:53
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021